# SDR SWAA042046

- Difficulty date: July 17, 2004
- Submitted: July 21, 2004
- Operation: Air carrier
- Aircraft: N658SW
- Make and model: Boeing 737-3L9
- Aircraft serial: 23332
- Aircraft time: 64,004 hours, 35,173 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keelbeam
- Part number: 6562125
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C2 CHECK, FOUND LT AND RT KEEL BEAM AT RT BS 540, GROUND A/C DUCT CENTERLINE, CORRODED.  REPAIRED RT & LT KEEL BEAM CHORDS PER EA.
